# SDR CHQA0000436

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N294
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 6,659 hours, 5,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER OR PLASTIC ODOR INFLIGHT FOR ABOUT 2 MINUTES.  SMELLED IT IN COCKPIT FIRST AND FLIGHT ATTENDANT AND PASSENGERS SMELLED IT AS WELL.  ONLY LASTED 2 MINUTES.  WE WERE IN CLOUDS WITH LIGHTENING IN THE AREA.  MCO MAINTENANCE THOROUGHLY CHECKED THE AIRCRAFT OUT FOR EVIDENCE OR CAUSE OF THE BURNING ODOR.  NOTHING WAS FOUND AT ALL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
